Statistics Papers

Document Type

Journal Article

Date of this Version

1977

Publication Source

The Annals of Probability

Volume

5

Issue

3

Start Page

395

Last Page

403

DOI

10.1214/aop/1176995800

Abstract

A limit theorem is established for the length of the longest chain of random values in Rd with respect to a partial ordering. The result is applied to a question raised by T. Robertson and F. T. Wright concerning the generalized empirical distribution function associated with the class of lower layers.

Copyright/Permission Statement

The original and published work is available at: https://projecteuclid.org/euclid.aop/1176995800#abstract

Comments

At the time of publication, author J. Michael Steele was affiliated with University of British Columbia. Currently, he is a faculty member at the Statistics Department at the University of Pennsylvania.

Keywords

monotone subsequences, lower layers, partial ordering, discrepancy functions, subadditive processes

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.